# SDR N2615G

- Difficulty date: October 1, 2007
- Submitted: October 7, 2007
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Aircraft time: 22,313 hours, 11,170 cycles
- System (JASC): 2140 · Heating System
- Part: Line
- Part number: 520010723
- Condition: Fractured
- Location: Heater
- Component: Heater
- Component part number: 8259HL2
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: H

## Discrepancy

DURING TAXI, PILOT TURNED ON CABIN HEATER.  WHEN NO HEAT APPEARED PRESENT, PILOT TURNED OFF HEATER.  AT THIS POINT A SMALL FIRE IGNITED IN THE HEATER BAY.  PILOT SECURED THE AIRCRAFT AND EXITED THE AIRCRAFT.  THE FIRE WAS EXTINGUISHED WITH MINIMAL DAMAGE TO THE AIRCRAFT.  MAINTENANCE LATER FOUND THE HEATER FUEL SUPPLY LINE FRACTURED.
